# SDR 97ZZZM1069

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Tab Hinge
- Part number: 69416413
- Condition: Worn
- Location: Lt Elev
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN CONTROL YOKE AS WELL AS THROUGHOUT THE AIRCRAFT F/A'S STATE VIBRATION WAS MORE PROMINENT IN AFT OF AIRCRAFT, MORE PROMINENT ON RIGHT SIDE.  INSPECTED AND FOUND INBOARD TAB BEARING BLOCK AND FWD HINGE BRACKET WORN, PER MM 27-31-31A.  INSPECTED R/R OF INBD LEFT HINGES AND TAB AS PER MM 27-31-31.  (M)
